MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 SELF CENT HIP 56X28 BLU; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US 1818910 SELF CENT HIP 56X28 BLU; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Catalog Number 103556000
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revised due to disassociation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
SELF CENT HIP 56X28 BLU
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8051595
Report Number1818910-2018-75000
Device Sequence Number13905158
Product Code KWY
UDI-Device Identifier10603295003465
UDI-Public10603295003465
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103556000
Device Lot NumberHT5997
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR